Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :8 Issue : 1 1981      Add To Cart                                                                    Download

On the invertibility of a class of Toeplitz operators

Auther : NAZIH FAOUR

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

Let S be the unit sphere in the n-dimensional complex space Cn. In this paper it is shown that the Toeplitz operator Tø* defined on the Hardy space H2(S) with symbol ø*an element in H ( S ) such that (ø*)-1 exists in L (S) is Fredholm. Moreover (ø*)-1 is in H (S).

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55162

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law